# SDR USAA960164

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 301A3109
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 35,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK EDDY CURRENT INSPECTION, FOUND A 3 INCH CRACK AT NR 1 ENGINE PYLON PANEL 5724L DOUBLER.  INSTALLED DOUBLER PER SRM TYPICAL REPAIR 54-50-04D.  (M)
